# SDR SWAA2021111538311

- Difficulty date: October 28, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB HAS MULTIPLE PULLED THROUGH CRACKED FASTENER HOLES ON AFT EDGE ; / [01] IDENTIFIED PANEL 661CB IAW SRM 57-51-01-0I-1 FIGURE 3 ITEM [9] AND TABLE 3 ITEM [9]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4.B.(2) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-9 PER SRM 57-51-01-2R-1 PARA 2.E. REMOVED FULL DEPTH EDGEBAND PLY DAMAGE FROM ALL THE FASTENER HOLES ON THE AFT EDGE; MAX AREA OF REMOVED DAMAGE IS 0.5' ALSO CLEANED REPAIR AREA. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-9 PARA 4.A-C.; [02] CORRECTION TO ITEM 1: CORRECT PANEL IS 661BB NOT 661CB.VALIDATED APPLICABILITY OF SRM 51-70-05-2R-9.;
